# SDR USAA010297

- Difficulty date: March 20, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 40,053 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED .25 INCH, LOWER LOBE FUSELAGE SKIN DIRECTLY AFT COOLING FAN CUTOUT.  INSTALLED REPAIR DOUBLER PER TR 53-30-07.  (M)
